Alert archive / New York / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 73, NWS Binghamton, NY
NWS Binghamton, NY issued this severe thunderstorm warning at Jul 23, 2012, 6:56 PM EDT for Oneida County, New York. It was in force for 64 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 23, 2012, 6:56 PM EDT (22:56 UTC)
- Expired
- Jul 23, 2012, 8:00 PM EDT
- In force
- 64 min
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
County Oneida County, NY
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 23, 7:29 PM EDT | HAIL 1.75 | Rome, NY | |
| Jul 23, 7:30 PM EDT | HAIL 2 | Rome, NY | |
| Jul 23, 7:38 PM EDT | HAIL 1.75 | Rome, NY | LASTED FOR 6 MINUTES. ALSO ESTIMATE 60 MPH WIND GUST |
| Jul 23, 8:03 PM EDT | HAIL 0.75 | Hawkins Corner, NY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 33 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 23, 1:24 PM EDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 10.9 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 412 J/kg
- Mixed-layer CIN
- -117 J/kg
- Mixed-layer LCL
- 762 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 93 m²/s²
- 0-3 km storm-relative helicity
- 115 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
945
WUUS51 KBGM 232256
SVRBGM
NYC065-240000-
/O.NEW.KBGM.SV.W.0073.120723T2256Z-120724T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
656 PM EDT MON JUL 23 2012
THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL ONEIDA COUNTY IN CENTRAL NEW YORK...
* UNTIL 800 PM EDT.
* AT 651 PM EDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED NEAR CAMDEN...AND MOVING EAST AT 35
MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
BLOSSVALE BY 702 PM EDT...
TABERG BY 704 PM EDT...
LEE BY 708 PM EDT...
ROME BY 716 PM EDT...
DELTA LAKE BY 718 PM EDT...
FLOYD BY 726 PM EDT...
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT HAIL...OR DAMAGING WINDS TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT
1-877-633-6772...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS!
&&
LAT...LON 4333 7507 4330 7511 4330 7514 4326 7515
4324 7510 4324 7507 4322 7506 4317 7512
4322 7585 4340 7584 4341 7508
TIME...MOT...LOC 2257Z 272DEG 32KT 4331 7571
$$
SLI1 follow-up statement
827
WWUS51 KBGM 232334
SVSBGM
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
734 PM EDT MON JUL 23 2012
NYC065-240000-
/O.CON.KBGM.SV.W.0073.000000T0000Z-120724T0000Z/
ONEIDA NY-
734 PM EDT MON JUL 23 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR CENTRAL ONEIDA COUNTY...
AT 733 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
FLOYD...MOVING EAST AT 30 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
STITTVILLE...HOLLAND PATENT AND STEUBEN BY 740 PM EDT...
BARNVELD...TRENTON FALLS AND BARNEVELD BY 750 PM EDT...
HINCKLEY BY 755 PM EDT...
GOLF BALL SIZED HAIL WAS REPORTED WITH THIS STORM IN ROME.
PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS!
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
MONDAY EVENING FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA.
&&
LAT...LON 4333 7507 4330 7511 4330 7514 4326 7515
4324 7510 4324 7507 4322 7506 4317 7512
4322 7585 4340 7584 4341 7508
TIME...MOT...LOC 2334Z 279DEG 27KT 4322 7535
$$
DJNWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 3:44 PM EDT, 3 hours 12 minutes earlier.
Area forecast discussion, Jul 23, 3:44 PM EDT, 3 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BINGHAMTON NY 344 PM EDT MON JUL 23 2012 .SYNOPSIS... SCATTERED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED ACROSS THE AREA THROUGH TONIGHT AHEAD OF A COLD FRONT MOVING SOUTHEAST TOWARD THE AREA FROM ONTARIO. A FEW STORMS COULD BE SEVERE THROUGH THIS EVENING. HIGH PRESSURE WILL BRING A RETURN TO DRY WEATHER TUESDAY THROUGH WEDNESDAY. && .NEAR TERM /UNTIL 4 AM TUESDAY/... SCATTERED THUNDERSTORMS CONTINUE THIS AFTERNOON ALONG AND AHEAD OF A WEAK SURFACE TROUGH EXTENDING FROM CENTRAL NEW YORK SOUTH THROUGH CENTRAL PENNSYLVANIA. SPC ANALYSIS INDICATES THAT MLCAPES ACROSS THE REGION THIS AFTERNOON RANGE FROM 2000 TO 2500 J/KG. DEEP LAYER (0-6 KM) SHEAR VALUES HAVE BEEN ONLY MARGINALLY SUPPORTIVE OF ORGANIZED SEVERE WEATHER...ABOUT 25 TO 30 KTS... THROUGH MID- AFTERNOON. HOWEVER THIS ENVIRONMENT HAS BEEN SUFFICIENT TO GENERATE SOME SEVERE STORMS. A STRONG MID-UPPER LEVEL WIND SPEED MAX WILL APPROACH THE AREA LATE THIS AFTERNOON THROUGH THIS EVENING INCREASING THE WIND SHEAR SIGNIFICANTLY. 0-6 KM SHEAR VALUES ARE FORECAST TO INCREASE TO AROUND 40 KTS BY 03Z. STORMS MAY INCREASE IN INTENSITY AS THIS SPEED MAX APPROACHES THE AREA LATE THIS AFTERNOON... THEN EXPECT THUNDERSTORM ACTIVITY TO DIMINISH FOR A PERIOD THIS EVENING AS THE DRY AIR ALOFT SWEEPS OVER THE AREA INHIBITING THE CONVECTION. THIS BRIEF LULL MAY BE FOLLOWED BY ANOTHER ROUND OF SHOWERS AND STORMS LATER THIS EVENING INTO THE OVERNIGHT PERIOD AS A SURFACE COLD FRONT APPROACHES FROM THE NORTHWEST. RUC SOUNDINGS INDICATE THAT CAPES REMAIN ABOVE 1000 J/KG UNTIL WELL AFTER MIDNIGHT AND WITH STRONG SHEAR IN PLACE ANY STORMS THAT CAN DEVELOP ALONG THE COLD FRONT COULD ONCE AGAIN BECOME SEVERE. STORMS SHOULD FINALLY DIMINISH ACROSS THE AREA LATE TONIGHT AS THE COLD FRONT PASSES SOUTHEAST OF THE AREA. && .SHORT TERM /4 AM TUESDAY THROUGH WEDNESDAY/... QUIET WEATHER RETURNS THROUGH THIS PERIOD. HIGH PRESSURE BUILD SOUTHEAST ON TUESDAY BRINGING DRY COOLER WEATHER WITH GUSTY NORTHWEST WINDS. WEDNESDAY WILL BE DRY AND SEASONABLY WARM WITH HIGH PRESSURE MOVING ACROSS THE MID-ATLANTIC. && .LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/... AFTER A BEAUTIFUL WEDNESDAY...CONDITIONS WILL QUICKLY TAKE A TURN FOR THE WORSE WEDNESDAY NIGHT INTO THURSDAY AS THE FIRST OF SEVERAL DISTURBANCES BARE DOWN ON THE REGION. AS HIGHLIGHTED IN RECENT DAYS...A SERIES OF UPPER-LEVEL SHORTWAVES DIVING SOUTHEAST FROM A BUILDING RIDGE ACROSS THE NORTHERN ROCKIES COMBINED WITH A NEARLY STATIONARY UPPER LOW ACROSS NORTHERN QUEBEC WILL RESULT IN A STAGNANT UPPER-LEVEL PATTERN. UNDER THIS SCENARIO...VERY SLOW MOVING SHORTWAVE TROUGHS CUTOFF FROM THE MAIN UPPER-LEVEL WIND FIELDS WILL GRADUALLY MOVE SOUTHWEST TOWARDS OUR REGION IN WEST-NORTHWEST FLOW ALOFT. FCST MODELS ALL AGREE THAT THE FIRST ROUND OF SHWRS WILL BE UPON US BY 12Z THU AS STRONG L0W-LEVEL JET WINDS OF ROUGHLY 40 KTS ASCEND A NORTHWARD LIFTING WARM FRONT. ADDITIONAL FORCING WILL BE PROVIDED BY STRONG UPPER-LEVEL DIVERGENCE ALOFT AS REGION WILL RESIDE UNDER THE FAVORABLE LEFT ENTRANCE REGION OF AN ANTICYCLONICALLY CURVED JET STREAK ROUNDING THE BASE OF THE AFOREMENTIONED UPPER LOW ACROSS NORTHERN QUEBEC. CURRENTLY MODELS TAKE THE SFC LOW EAST ACROSS WESTERN AND CENTRAL NY THROUGH THE DAY ON THURSDAY...WITH THE HEAVIEST PRECIP AXIS SUGGESTED JUST NORTH OF OUR FCST AREA ACROSS NORTHERN NY AND SOUTHERN ONTARIO. THAT SAID...IF CONDITIONS WORK OUT AS ADVERTISED...MUCH NEEDED RAINFALL WILL OCCUR ACROSS THE NORTHERN FINGER LAKES AND WESTERN MOHAWK VALLEY. BEYOND THIS...THE GFS QUICKLY EXITS THE SFC LOW STAGE RIGHT WHICH WOULD SET UP A TEMPORARY LULL ON FRIDAY IN ADVANCE OF NEXT UPPER SHORTWAVE DISTURBANCE. THE ECMWF ON THE OTHER HAND SUGGEST THE SFC LOW WILL STALL OVER THE REGION WHICH WOULD LEAD TO CONTINUED RAIN CHANCES RIGHT THROUGH THE END OF THE WEEK. QUICK LOOK AT THE CANADIAN-CMC MODEL FAVORS THE SLOWER SOLUTION AS OFFERED BY THE ECMWF AND THUS WILL KEEP CHC POPS THROUGH FRIDAY. AS MENTIONED ABOVE...NEXT MAJOR TROUGH TO ENTER THE REGION BY SATURDAY WHICH WILL BRING RENEWED CHANCES FOR SHWRS AND STORMS BEFORE CONDITIONS BEGIN TO DRY OUT BY SUNDAY AS UPPER TROUGH PULLS AWAY FROM THE REGION. EXPECT NEAR TO BELOW AVERAGE TEMPS THROUGH THE PERIOD WITH CONTINUED RAIN CHANCES AND ABUNDANT CLOUD COVER ALOFT. && .AVIATION /20Z MONDAY THROUGH SATURDAY/... SCATTERED THUNDERSTORMS WILL MOVE ACROSS THE AREA THROUGH LATE AFTERNOON WITH BRIEF MVFR CONDITIONS AT A FEW OF THE TAF SITES. A BREAK IN THE THUNDERSTORM ACTIVITY IS EXPECTED THIS EVENING... THEN ANOTHER ROUND OF SHOWERS OR ISOLATED THUNDERSTORMS IS POSSIBLE LATE TONIGHT WITH A COLD FRONTAL PASSAGE. THIS SECOND ROUND IS UNCERTAIN AT THIS TIME AND THEREFORE HAS NOT BEEN INCLUDED IN THE TAF'S. WINDS WILL BE MAINLY SW AT 5 TO 15 KTS THIS AFTERNOON WITH STRONGER GUSTS NEAR THUNDERSTORMS. WINDS WILL BECOME LIGHT AND VARIABLE THIS EVENING THEN SHIFT TO NORTHWEST BEHIND THE COLD FRONT AFTER 06Z. OUTLOOK... TUE...MAINLY VFR. TUE NGT...POSSIBLE MVFR/IFR VSBY RESTRICTIONS...ESPECIALLY AT ELM. WED...VFR. THU...RESTRICTIONS PSBL IN SHRA/TSRA...ESPECIALLY ELM/BGM/AVP. FRI...MAINLY VFR. && .BGM WATCHES/WARNINGS/ADVISORIES... PA...NONE. NY...NONE. && SYNOPSIS...MSE NEAR TERM...MSE SHORT TERM...MSE/SLI LONG TERM...CMG AVIATION...CMG
Hazardous weather outlook, Jul 23, 3:18 PM EDT, 3 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 318 PM EDT MON JUL 23 2012 NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043- 044-047-048-072-241930- NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN- SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO- OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA- NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE- 318 PM EDT MON JUL 23 2012 ...SEVERE THUNDERSTORM WATCH 504 IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. HIT AND MISS THUNDERSTORMS ARE EXPECTED THROUGHOUT THE DAY...WITH THE GREATEST COVERAGE OF STORMS LATER THIS AFTERNOON INTO THE EVENING. SOME STORMS MAY BECOME SEVERE. STRONG WINDS AND HAIL ARE THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. MSE
In the hours before
Local storm report, Jul 23, 6:30 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
630 PM EDT MON JUL 23 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0551 PM HAIL LEONARDSVILLE 42.81N 75.25W
07/23/2012 E0.75 INCH MADISON NY PUBLIC
&&
MJNLocal storm report, Jul 23, 6:35 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
635 PM EDT MON JUL 23 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM HAIL HARPURSVILLE 42.18N 75.62W
07/23/2012 E1.25 INCH BROOME NY PUBLIC
&&
MJNLocal storm report, Jul 23, 6:37 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
637 PM EDT MON JUL 23 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0614 PM HAIL CARBONDALE 41.57N 75.51W
07/23/2012 E1.00 INCH LACKAWANNA PA PUBLIC
&&
MJNLocal storm report, Jul 23, 6:43 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
643 PM EDT MON JUL 23 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM HAIL 4 NE HAWLEY 41.52N 75.12W
07/23/2012 E1.00 INCH PIKE PA PUBLIC
&&
MJNSpecial weather statement, Jul 23, 6:44 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
644 PM EDT MON JUL 23 2012
PAZ048-232315-
PIKE PA-
644 PM EDT MON JUL 23 2012
...STRONG THUNDERSTORM WILL AFFECT SOUTHERN PIKE COUNTY...
* AT 642 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM. THIS STORM WAS LOCATED NEAR PECKS POND...AND
MOVING EAST AT 20 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
FOREST PARK AND TAMIMENT AT 700 PM EDT...
BUSHKILL AT 705 PM EDT...
THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.
LAT...LON 4110 7505 4114 7508 4114 7514 4115 7516
4125 7513 4125 7522 4136 7517 4120 7486
4114 7491 4108 7502 4108 7503
DJPLocal storm report, Jul 23, 6:45 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
645 PM EDT MON JUL 23 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM HAIL JERMYN 41.53N 75.55W
07/23/2012 E0.88 INCH LACKAWANNA PA PUBLIC
&&
MJNThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 1:27 AM EDT | Special Weather Statement | BGM | Delaware | 63 min |
| Jul 23, 4:36 AM EDT | Special Weather Statement | BGM | Otsego | 24 min |
| Jul 23, 4:50 AM EDT | Special Weather Statement | BGM | Seneca | 25 min |
| Jul 23, 8:15 AM EDT | Special Weather Statement | BGM | Delaware | 45 min |
| Jul 23, 1:22 PM EDT | Special Weather Statement | BGM | Chenango | 53 min |
| Jul 23, 1:23 PM EDT | Special Weather Statement | BGM | Madison | 67 min |
| Jul 23, 1:25 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chenango, Cortland, Delaware, Otsego | 65 min |
| Jul 23, 1:27 PM EDT | Special Weather Statement | BGM | Broome, Tioga | 63 min |
| Jul 23, 1:43 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chenango, Delaware, Otsego, Tioga, Tompkins | 62 min |
| Jul 23, 1:46 PM EDT | Severe Thunderstorm Warning | BGM | Madison, Oneida, Otsego | 37 min |
| Jul 23, 2:26 PM EDT | Severe Thunderstorm Warning | BGM | Chenango, Delaware, Otsego | 79 min |
| Jul 23, 2:32 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chenango, Cortland, Delaware, Otsego | 45 min |
| Jul 23, 2:47 PM EDT | Special Weather Statement | BGM | Broome | 28 min |
| Jul 23, 2:49 PM EDT | Special Weather Statement | BGM | Broome | 56 min |
| Jul 23, 2:51 PM EDT | Special Weather Statement | BGM | Delaware | 54 min |
| Jul 23, 2:58 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chenango, Delaware, Sullivan | 37 min |
| Jul 23, 3:01 PM EDT | Special Weather Statement | BGM | Onondaga | 29 min |
| Jul 23, 3:13 PM EDT | Severe Thunderstorm Warning | BGM | Otsego | 62 min |
| Jul 23, 3:28 PM EDT | Special Weather Statement | BGM | Broome | 32 min |
| Jul 23, 3:28 PM EDT | Severe Thunderstorm Warning | BGM | Delaware, Sullivan | 62 min |
| Jul 23, 3:40 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Delaware | 50 min |
| Jul 23, 4:01 PM EDT | Special Weather Statement | BGM | Otsego | 59 min |
| Jul 23, 4:10 PM EDT | Special Weather Statement | BGM | Oneida | 65 min |
| Jul 23, 4:50 PM EDT | Special Weather Statement | BGM | Chenango | 40 min |
| Jul 23, 5:39 PM EDT | Special Weather Statement | BGM | Broome | 51 min |
| Jul 23, 5:42 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chenango, Delaware | 48 min |
| Jul 23, 5:58 PM EDT | Severe Thunderstorm Warning | BGM | Madison, Otsego | 47 min |
| Jul 23, 6:03 PM EDT | Special Weather Statement | BGM | Oneida | 57 min |
| Jul 23, 6:03 PM EDT | Severe Thunderstorm Warning | BGM | Sullivan | 57 min |
| Jul 23, 6:28 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chenango, Delaware | 35 min |
| Jul 23, 7:00 PM EDT | Severe Thunderstorm Warning | BGM | Oneida | 30 min |
| Jul 23, 7:31 PM EDT | Special Weather Statement | BGM | Otsego | 29 min |
| Jul 23, 7:49 PM EDT | Severe Thunderstorm Warning | BGM | Oneida | 26 min |
Nearby
Severe Thunderstorm Warnings in New York, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.